# SDR GTIA20120112333

- Difficulty date: January 12, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 19,759 hours, 8,316 cycles
- Engine: Iae V2533A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY/EPSU (14WC) MID R CLASS I MESSAGE. R & R EPSU BATTERY PACK (14WL) IAW AMM 33-51-000-002-A AND 33-51-38-400-002-A. EPSU SYS TESTED OK.
